# SDR SWIA202163997

- Difficulty date: November 24, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION SPOT ON INTERIOR SKIN DOUBLER IN AVIONICS BAY BEWEEN STR.25R AND 26R AT APROX. FS.337.00 (MARKED).     (C-CHECK RO 1/19/2022)    REPLACED INTERIOR SKIN DOUBLER AT APPROX STGR 25R - STGR 26R, FS337 REF NCR C808091944 DATED 22-OCT-2008. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
